CBS Announces Fall 2016-2017 Primetime Premiere Dates

STUDIO CITY (CBS) —CBS announced a multi-phase launch of its fall lineup with programs set to premiere between the months of September and October 2016.

Primetime premieres will span from the start of “NFL Thursday Night Football” on Sept. 15 all the way to the return of the top-rated Thursday entertainment lineup on Oct. 27.

PHOTOS: New 2016-17 CBS Primetime Shows

There will be plenty to tune into when all of CBS’ shows premiere later this year, so check out the schedule below for a closer look at the network’s schedule and what the new shows have to offer.

CBS’S 2016-2017 PRIMETIME PREMIERE DATES

*Denotes Football Doubleheader

Thursday, Sept. 15

7:30 PM, ET THURSDAY NIGHT FOOTBALL PRE-GAME SHOW

8:25 PM, ET THURSDAY NIGHT FOOTBALL (NY Jets @ Buffalo Bills)

*Sunday, Sept. 18

8:30-10:30 PM CASE CLOSED (LIMITED SERIES, PART 1)

Monday, Sept. 19

8:00-8:30 PM THE BIG BANG THEORY (10th Season Premiere)

8:30-9:00 PM KEVIN CAN WAIT (SERIES DEBUT)

9:00-11:00 PM CASE CLOSED (Part 2)

Tuesday, Sept. 20

8:00-9:00 PM NCIS (14th Season Premiere)

9:00-10:00 PM BULL (SERIES DEBUT)

10:00-11:00 PM NCIS: NEW ORLEANS (3rd Season Premiere)

Wednesday, Sept. 21

8:00-9:30 PM SURVIVOR (90-Minute 33rd Season Premiere)

9:30-11:00 PM BIG BROTHER (90-Minute Season Finale)

Friday, Sept. 23

8:00-9:00 PM MACGYVER (SERIES DEBUT)

9:00-10:00 PM HAWAII FIVE-0 (7th Season Premiere)

10:00-11:00 PM BLUE BLOODS (7th Season Premiere)

Saturday, Sept. 24

10:00-11:00 PM 48 HOURS (29th Season Premiere)

*Sunday, Sept. 25

7:30-8:30 PM 60 MINUTES (49th Season Premiere)

8:30-10:30 PM CASE CLOSED (Part 3)

Monday, Sept. 26

8:00-8:30 PM THE BIG BANG THEORY

8:30-9:00 PM KEVIN CAN WAIT

9:00-11:00 PM Presidential Debate

Wednesday, Sept. 28

8:00-9:00 PM SURVIVOR (Regular Time Period)

9:00-10:00 PM CRIMINAL MINDS (12th Season Premiere)

10:00-11:00 PM CODE BLACK (2nd Season Premiere)

Sunday, Oct. 2

8:00-9:00 PM NCIS: LOS ANGELES (8th Season Premiere)

9:00-10:00 PM MADAM SECRETARY (3rd Season Premiere)

10:00-11:00 PM ELEMENTARY (5th Season Premiere)

Monday, Oct. 3

8:00-8:30 PM THE BIG BANG THEORY

8:30-9:00 PM KEVIN CAN WAIT

9:00-11:00 PM SCORPION (2-Hour 3rd Season Premiere)

Monday, Oct. 10

8:00-8:30 PM THE BIG BANG THEORY

8:30-9:00 PM KEVIN CAN WAIT

9:00-10:00 PM 2 BROKE GIRLS (1-Hour 6th Season Premiere)

10:00-11:00 PM SCORPION (regular time period)

Monday, Oct. 17

8:00-8:30 PM THE BIG BANG THEORY

8:30-9:00 PM KEVIN CAN WAIT

9:00-9:30 PM 2 BROKE GIRLS (regular time period)

9:30-10:00 PM THE ODD COUPLE (3rd Season Premiere)

10:00-11:00 PM SCORPION

Monday, Oct. 24

8:00-8:30 PM KEVIN CAN WAIT (New Time Period)

8:30-9:00 PM MAN WITH A PLAN (SERIES DEBUT)

9:00-9:30 PM 2 BROKE GIRLS

9:30-10:00 PM THE ODD COUPLE

10:00-11:00 PM SCORPION

Thursday, Oct. 27

8:00-8:30 PM THE BIG BANG THEORY (Regular Time Period)

8:30-9:00 PM THE GREAT INDOORS (SERIES DEBUT)

9:00-9:30 PM MOM (4th Season Premiere)

9:30 -10:00 PM LIFE IN PIECES (2nd Season Premiere)

10:00-11:00 PM PURE GENIUS (SERIES DEBUT)

For more CBS entertainment news, click here.

Comments

Leave a Reply

Please log in using one of these methods to post your comment:

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

More From CBS Seattle

DOWNLOAD IT NOW!
Watch Danny Bonaduce On DANNY TV

Listen Live